当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.王萍,程余.半奇异值算法的推导及其应用.计算机工程与应用,2007,Vol.43,No.17:59-62(76).

  • 2.Liu Danhong,Huang Tao,Wang Ping. Smoothing Newton Algorithm for Nonlinear Complementarity Proble-m with a P*Function. TRANSACTIONS OF TIANJIN UNIVERSITY,2007,Vol.13, No.5:379-386.(EI:20080711099688)

  • 3.Huang ZhengHai,Miao XinHe, Wang Ping. A revised cut-peak function method for box constrained conti-nuous global optimization. APPLIED MATHEMATICS AND COMPUTATION, 2007,Vol.194,No.1:224-233.(SCI:267FW, EI:20074510906741)

  • 4.(with H. Esnault and P.H. Hai) On Nori’s fundamental group scheme. Progress in Mathematics, Vol. 265 (2007) 377-398 Birkhauser Verlag Basel/Switzerland.

  • 5.基于Copula研究联合分布函数的性质,2007

  • 6.尾部相关性对投资组合VaR的影响分析,系统工程理论与实践,2007,27(7):64-68

  • 7.网络流量业务的极值分析,统计与决策(理),2007,6:36-38

  • 8.非径向对称随机向量的研究,工程数学学报,2007,24(5):834-840

  • 9.Zhou Zehua and Yuan Cheng, Spectrum of compact weighted composition operators on the weighted Hardy space in the unit ball, J. Inequal. Appl. 2007 (2007) , 8p., Article ID 61313. (SCI : 247DN)

  • 10.William Y.C. Chen, Eva Y.P. Deng, Rosena R.X. Du, Richard P. Stanley, and Catherine H. Yan, Crossings and nestings of matchings and partitions, Trans. Amer. Math. Soc. 359 (4) (2007) 1555–1575; arXiv: math.CO/0501230. [citations 160].

  • 11.William Y.C. Chen, Nelson Y. Li, Louis W. Shapiro, and Sherry H.F. Yan, Matrix identities on weighted partial Motzkin paths, European J. Combin. 28 (4) (2007) 1196–1207; arXiv: math.CO/0509255. [citations 10].

  • 12.William Y.C. Chen and Kathy Q. Ji, Weighted forms of Euler's theorem, J. Combin. Theory Ser. A 114 (2007) 360–372; arXiv: math.CO/0510121. [citations 10].

  • 13.William Y.C. Chen, Husam L. Saad, and Lisa H. Sun, The bivariate Rogers-Szegö polynomials, J. Phys. A: Math. Theor. 40 (2007) 6071–6084; arXiv: math.CO/0612430. [citations 16].

  • 14.William Y.C. Chen, Nelson Y. Li, and Louis W. Shapiro, The butterfly decomposition of plane trees, Discrete Appl. Math. 155 (17) (2007) 2187–2201; arXiv: math.CO/0511045. [citations 9].

  • 15.William Y.C. Chen and Jessica C.Y. Zhang, The skew and relative derangements of Type B, Electron. J. Combin. 24 (2007) #N24; arXiv: math.CO/0708.3623. [citations 4].

  • 16.William Y.C. Chen, Andreas W.M. Dress, and Winking Q. Yu, Checking the reliability of a linear-programming based approach towards detecting community structures in networks, Systems Biol. 5 (2007) 286–291. [citations 5].

  • 17.Huang Zheng-Hai and Xu Shang-Wen, Convergence properties of a non-interior point smoothing-type algorithm for P_* NCP, Journal of Industrial and Management Optimization, 3(3) (AUG 2007): 569-584. (SCI: 209UV)

  • 18.Huang Zheng-Hai, Miao Xin-He, and Wang Ping, A revised cut-peak function method for box constrained continuous global optimization, Applied Mathematics and Computation, 194 (1) (DEC 2007): 224-233. (SCI: 267FW)

  • 19.宋占杰,孙文昌,杨寿渊,朱光文(2007年4月), Approximation of Weak Sense Stationary Stochastic Processes from Local Averages, Science in China Series A(4区).

  • 20.宋占杰,孙文昌,周性伟,侯正信(2007年12月),An Average Sampling Theorem for Bandlimited Stochastic Processes,IEEE Transactions on Information Theory,SCI检索,当年1区,目前2区.

  • 21.Shi, Guoliang; Wang, Yanling, The eigenvalues and existence of solutions of BVPs for fourth order difference equations. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 14 (2007), no. 5, 631–639.

  • 22.S. Feng and F.-Y. Wang, A class of infinite-dimensional diffusion processes with connection to population genetics, J. Appl. Probab. 44(2007), 938--949.

  • 23.M. Röckner, F.-Y. Wang, Concentration of invariant measures for stochastic generalized porous media equations, Inf. Dim. Anal. Quant. Probab. Relat. Topics. 10(2007), 397--409.

  • 24.J. Ren, M. Röckner, F.-Y. Wang, Stochastic generalized porous media and fast-diffusion equations, J. Diff. Equations, 238(2007), 118--152.

  • 25.D. Bakry, M. Ledoux and F.-Y. Wang, Perturbations of functional inequalities using growth conditions, J. Math. Pures Appl. 87(2007), 394--407.

  • 26.F.-Y. Wang, Harnack inequality and applications for stochastic generalized porous media equations, Annals of Probability 35(2007), 1333--1350.

  • 27.E. M. Ouhabaz and F.-Y. Wang, Sharp estimates for intrinsic ultracontractivity on $ C^{1,\alpha}$-domains, Manu. Math. 112(2007), 229--244.

  • 28.F.-Y. Wang, Ito type measure-valued stochastic differential equations, J. Math. Anal. Appl. 329(2007), 1102--1117.

  • 29.F.-Y. Wang, Estimates of the first Neumann eigenvalue and the log-Sobolev constant on Non-convex manifolds, Math. Nach. 280(2007),1431--1439.

  • 30.X. Chen and F.-Y. Wang, Optimal integrability condition for the log-Sobolev inequality, Quart. J. Math. (Oxford) 58(2007),17--22.

  • 31. Li Desheng, Morse decompositions for general dynamical systems and differential inclusions withapplications to control systems, SIAM J. Cont. Optim., 46(1), pp 35-60,2007.

  • 32.X. Cao*, D. Liu, G. Xu, Easy test for stability of laminated beams with structural damping and boundary feedback controls, Journal of Dynamical and Control Systems, 2007,13(3):313-336.

  • 33.仿Kronecker符号及其应用,数学的实践与认识,田代军,周泽华,杨奇,2007.10

  • 34.Song, Xianfa Blow-up analysis for a system of heat equations coupled via nonlinear boundary conditions. Math. Methods Appl. Sci. 30 (2007), no. 10, 1135–1146.(被引用4次)

  • 35.W.D. Gao, Q.-H. Hou, W. Schmid, and R. Thangadurai, On short zero-sum subsequences II, Integers 7 (2007) A21.

  • 36.Zheng-Hai Huang*, Xin-He Miao, Ping Wang. A revised cut-peak function method for box constrained continuous global optimization, Applied Mathematics and Computation, 2007, 194: 224-233

  • 37.杨玲玲,李俊青,完全与不完全资产市场理论的一致性,数量经济与技术经济,2007年,第3期,第24卷第3期 24-32。

  • 38.Yumei Hu, Xueliang Li, Yongtang Shi and TianyiXu, Connected (n,m)-graphs with minimum and maximum zeroth-order general Randic index, Discrete Applied Mathematic 155 (2007), 1044-1054. SCI.IDS Number:171PR

  • 39.任卫云,关于保持距离映射的Aleksandrov问题, 数学研究与评论, 27:3( 2007), 613-616。

  • 40.J. Shao, Y.H. Mao, Estimation of the Dirichlet eigenvalues of birth-death process on trees, ACTA Math. Sinica. Chinese series, 50( 2007), 507-516

  • 41.S. Fang, J. Shao, Optimal transport maps for Monge-Kantorovich problem on loop groups, J. Funct. Anal. 248(2007), 225-257.

  • 42.Fei Guo, Practical Stability in Terms of Two Measures for Impulsive Differential Equations, Acta Sci. Nat. Uni. Nankai, 2007, 40(5):46-52.

  • 43.(With Igor Zelenko) Parametrized curves in Lagrange Grassmannians. C.R. Acad. Sci. Paris, Ser. I, Vol. 345, Issue 11: 647-652, 2007.

  • 44..Kuixiang Gou, Xiujun Gong, and Zheng Zhao, Learning Bayesian Networks Structure from Distributed Homogeneous Data, 8th ACIS International Conference on Software Engineering, Artificial Intelligence, Networking, and Parallel/Distributed Computing, Qingdao, China: IEEE Computer Society, 2007, pp:250-254

  • 45.William Y. C. Chen and Kathy Q. Ji, Weighted forms of Euler's theorem, J. Combin. Theory A 114 (2007) 360--372.

  • 46.Li R.L., Wang F.B., Zhong S.H., The Strongest Intrinsic Meaning of Sequential-evaluation Convergence, Topology Appl., 154(6),2007,1195-1205

  • 47.Xing Peng, Dianjun Wang, Cayley digraphs and lexicographic product, Front. Math. China, 2007, 1(3): 447–454.

  • 48.Yan Yang, Yanpei Liu. Flexibility of embeddings of bouquets of circles on the projective plane and Klein bottle. The Electronic Journal of Combinatorics. 14(2007), R#80. 

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态